# SDR SIMA200523503

- Difficulty date: August 12, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N710TB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fs 25
- Part time: 11,880 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 25.  REMOVED THE CORROSION BY MAKING A CUT OUT.  FABRICATED A DOUBLER, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 30, CHAPTER 53-00-10.  (M)
